Repositorio de producción científica de la Universidad de Sevilla

Null controllability for a parabolic-elliptic coupled system

Opened Access Null controllability for a parabolic-elliptic coupled system

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Cara, Enrique
Limaco Ferrel, Juan
Dias Bezerra de Menezes, Silvano
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2013-06
Publicado en: Bulletin of the Brazilian Mathematical Society, 44 (2), 285-308.
Tipo de documento: Artículo
Resumen: In this paper, we prove the null controllability of some parabolicelliptic systems. The control is distributed, locally supported in space and appears only in one PDE. The arguments rely on fixed-point reformulation and suitable Carleman estimates for the solutions to the adjoint system. Under appropriate assumptions, we also prove that the solution can be obtained as the asymptotic limit of some similar parabolic systems.
Cita: Fernández Cara, E., Limaco Ferrel, J. y Dias Bezerra de Menezes, S. (2013). Null controllability for a parabolic-elliptic coupled system. Bulletin of the Brazilian Mathematical Society, 44 (2), 285-308.
Tamaño: 245.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43104

DOI: http://dx.doi.org/10.1007/s00574-013-0014-x

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones